Vol. 42, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A separably closed ring with nonzero torsion pic

Andy R. Magid

Vol. 42 (1972), No. 3, 711–714
Abstract

We give an example of a ring and a rank one projective module over that ring such that the square of the module is free but the module does not become free over any separable extension of the ring.

Mathematical Subject Classification 2000
Primary: 13B05
Milestones
Received: 11 June 1971
Revised: 9 December 1971
Published: 1 September 1972
Authors
Andy R. Magid
Department of Mathematics
University of Oklahoma
601 Elm Avenue
PHSC 423
Norman OK 73019-0315
United States
http://www.math.ou.edu/~amagid/